Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Have eGFR. Pain in lower back, pain while walking, foamy urine. Reason?

I have had an eGFR of 46-48 for a couple years. My MD says it s due to muscle mass and not to be concerned. I m not a body builder, but used to lift weights as a younger athlete and have thick muscles. (I m now 61). For the last 6-8 wks, I have had pain in my lower back/hip area that makes it painful to walk. There was no injury. Could this be related to a kidney problem? I also have foamy urine . What do you thick?
Asked On : Wed, 27 Mar 2013
Answers:  1 Views:  159
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
The pain in the lower back is less likely to be related to the kidney problem that you are having. It is more likely to be a muscular pain which can be relieved with hot fomentation, mild pain killers and muscle relaxants.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal
Answered: Fri, 29 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor